Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 40, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 19, 2014, 4:53 PM MST for Maricopa County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 4:53 PM MST (23:53 UTC)
- Expired
- Aug 19, 2014, 6:45 PM MST
- In force
- 112 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 80 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1643 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WGUS55 KPSR 192353
FFWPSR
AZC013-200145-
/O.NEW.KPSR.FF.W.0040.140819T2353Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
453 PM MST TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES NEW RIVER...
* UNTIL 645 PM MST
* AT 448 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS APPROACHING THE I-17 CORRIDOR WHERE SERIOUS FLOODING
HAD ALREADY IMPACTED THE AREA. ADDITIONAL RAIN WILL BEGIN BETWEEN
515 PM AND 530 PM...AND UP TO ONE INCH OF ADDITIONAL RAIN WILL FALL
OVER THE FLOOD AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DESERT
MOUNTAIN...CAMP CREEK...CAVE CREEK AND CAREFREE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS ARE STILL IMPACTING AREAS AROUND NEW RIVER AND ANTHEM.
ADDITIONAL RAINFALL WILL ONLY WORSEN FLOODING. IF YOU ARE ALONG THE
BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT STAY IN AREAS
SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
3392 11242 3389 11228 3392 11224 3394 11224
3395 11225 3398 11220 3405 11216
$$
182 follow-up statements
587
WGUS75 KPSR 200053
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
553 PM MST TUE AUG 19 2014
AZC013-200145-
/O.CON.KPSR.FF.W.0040.000000T0000Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
553 PM MST TUE AUG 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MST FOR NORTH
CENTRAL MARICOPA COUNTY...
AT 550 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS PRODUCING HEAVY RAIN NEAR THE CAVE CREEK AREA. THIS IS
OVER A REGION WHICH HAS EXPERIENCED WIDESPREAD FLOODING. ADDITIONAL
OR RENEWED FLOODING IS EXPECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CAMP CREEK
AND NEW RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOOD WATERS CONTINUE TO IMPACT AREAS AROUND NEW RIVER AND ANTHEM.
IF YOU ARE ALONG THE BANKS...MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT STAY IN AREAS SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
3392 11242 3389 11228 3392 11224 3394 11224
3395 11225 3398 11220 3405 11216
$$
18586
WGUS75 KPSR 200147
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
647 PM MST TUE AUG 19 2014
AZC013-200156-
/O.EXP.KPSR.FF.W.0040.000000T0000Z-140820T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
647 PM MST TUE AUG 19 2014
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL MARICOPA COUNTY HAS
BEEN REPLACED BY AN AREAL FLOOD WARNING... TRAVEL THROUGH THIS PART
OF THE COUNTY MAY STILL BE DIFFICULT OR IMPOSSIBLE IN PLACES.
LAT...LON 3401 11170 3379 11164 3373 11215 3367 11241
3392 11242 3389 11228 3392 11224 3394 11224
3395 11225 3398 11220 3405 11216
$$
18What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:30 PM MST, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 19, 3:30 PM MST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 330 PM MST TUE AUG 19 2014 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN A THREAT THROUGH THURSDAY AS AN AREA OF LOW PRESSURE MOVES TOWARDS THE DESERT SOUTHWEST. DRIER AIR SPREADING IN FROM THE WEST WILL REDUCE THUNDERSTORM ACTIVITY FROM THIS WEEKEND INTO EARLY NEXT WEEK. BELOW NORMAL TEMPERATURES ARE FORECAST FROM TODAY THROUGH FRIDAY...WARMING THIS WEEKEND. && .DISCUSSION... HISTORIC RAIN AND FLOODING OCCURRED ACROSS PORTIONS OF THE PHOENIX AREA TODAY. THE BIGGEST IMPACT WAS FELT ACROSS NORTHERN MARICOPA COUNTY WHERE WIDESPREAD RAIN TOTALS OF 2 TO 5 INCHES WERE MEASURED. A SECOND LINE OF STORMS DEVELOPED EARLY THIS AFTERNOON WHICH PRODUCED AN ADDITIONAL HALF INCH TO ONE INCH OF RAIN ACROSS CENTRAL AND NORTH PHOENIX. ELEVATED STREAMFLOWS WERE ALSO OBSERVED ACROSS THE AGUA FRIA RIVER...SKUNK CREEK AND CAVE CREEK. THE AGUA FRIA BRIEFLY CRESTED INTO THE MAJOR FLOOD CATEGORY BUT CONTINUES TO RECEDE. MEANWHILE...CAVE CREEK REACHED A STAGE OF 12.75 FT...ECLIPSING THE PREVIOUS RECORD OF 12.1 FT FROM THE RAIN EVENT IN JANUARY 2010. LATEST WV IMAGERY SHOWS DRIER AIR WORKING ITS WAY INTO SOUTHWESTERN AZ ASSOCIATED WITH THE CYCLONIC FLOW AROUND THE CLOSED LOW ALONG THE CENTRAL CA COAST. DEWPOINTS CONTINUE TO DROP MAINLY WEST OF MARICOPA COUNTY...THOUGH EVEN THE GPS-IPW AT TEMPE HAS DROPPED TO 1.6 INCHES. NEVERTHELESS....SHOWERS HAVE REDEVELOPED ACROSS THE FAVORED HIGHER TERRAIN AREAS OF EASTERN LA PAZ AND NORTHERN MARICOPA COUNTY. LATEST MESOANALYSIS SHOWS WIDESPREAD CAPES ABOVE 500 J/KG WITH MINIMAL INHIBITION STRETCHING FROM EASTERN RIVERSIDE COUNTY TO EASTERN AZ. LATEST GLOBAL AND CONVECTIVE ALLOWING GUIDANCE SUGGESTS THE MOST FAVORED AREA FOR ADDITIONAL STORMS WILL BE ACROSS NORTHWESTERN MARICOPA COUNTY WHERE THE EXISTING INSTABILITY IS JUXTAPOSED WITH STRONGER THAN NORMAL DEEP LAYER SHEAR. SHOWERS AND THUNDERSTORMS WILL DISSIPATE THIS EVENING AS CONDITIONS STABILIZE RAPIDLY. && .PREVIOUS DISCUSSION... WEDNESDAY AND WEDNESDAY NIGHT... A SIGNIFICANT REDUCTION IN SHOWER/THUNDERSTORM ACTIVITY IS EXPECTED ON WEDNESDAY AND WEDNESDAY NIGHT AS PWATS FALL INTO THE 1.25-150 INCH RANGE AS SOUTHWESTERLY FLOW ALOFT STRENGTHENS OVER THE REGION AHEAD OF THE MAIN UPPER LOW CENTER. STILL...ISOLATED TO SCATTERED STORMS CAN BE EXPECTED...WITH THE BEST CHANCES FOR STORMS BEING OVER THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX AS STRONGER WINDS ALOFT INCREASES BULK SHEAR VALUES OVER THE REGION. THURSDAY AND FRIDAY... THE LIKELIHOOD OF A SECOND HEAVY RAIN EVENT ON THURSDAY/FRIDAY NOW LOOKS TO BE SIGNIFICANTLY LESS...SINCE LATEST MODELS RUNS ARE NOW SHOWING MUCH LESS TROPICAL MOISTURE...FROM TROPICAL STORM LOWELL...BEING PULLED NORTHEASTWARD INTO THE REGION. THUS...HAVE REDUCED POPS SOMEWHAT ON THU/FRI...BUT STILL KEEPING THINGS BROADBRUSHED A BIT...SINCE THE EURO CONTINUES TO BE SLOWER WITH THE MOVEMENT OF THE UPPER LOW CENTER...TAKING IT ACROSS AZ ON FRIDAY...WHILE THE FASTER GFS CONTINUES TO MOVE IT THROUGH ON THURSDAY. SATURDAY THROUGH TUESDAY... THE COMBINATION OF A DRIER WESTERLY FLOW ALONG WITH RIDGING ALOFT WILL LIKELY KEEP CHANCES FOR THUNDERSTORM ACTIVITY AT CLIMO...OR BELOW LEVELS DURING THIS PERIOD. HOWEVER...IT STILL APPEARS THAT THERE WILL BE ENOUGH RESIDUAL MOISTURE AROUND TO KEEP US FROM ELIMINATING CHANCES FOR POPS ENTIRELY AT THIS POINT...WITH TEMPERATURES RETURNING TO NEAR...OR SLIGHTLY ABOVE NORMAL VALUES. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... CLEARING SKIES AND IMPROVING CIGS THIS AFTERNOON AND EVENING AS DRIER AIR BEGINS TO OVERSPREAD THE AREA. SCT CLOUD DECKS GENERALLY AOA 6000FT...OCCASIONALLY BKN AROUND 10-12KFT OVERNIGHT INTO WEDNESDAY MORNING. WINDS SHOULD FAVOR NORTHWEST AT TERMINALS UNTIL 02Z...THEN BECOME EASTERLY OVERNIGHT. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... MOSTLY CLEAR SKIES THIS EVENING AND OVERNIGHT...WINDS LIGHT 12KT OR LESS AT TERMINALS...FAVORING SOUTHWEST-WEST OVERNIGHT INTO WEDNESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY ON THURSDAY WITH A CHANCE ACROSS THE HIGHER TERRAIN EAST OF PHOENIX. LITTLE CHANGE IS EXPECTED FRIDAY. HIGH TEMPERATURES BOTH DAYS WILL STAY BELOW SEASONAL NORMALS...WITH COOLER DESERTS FALLING INTO THE 90S. HUMIDITY LEVELS WILL STAY QUITE ELEVATED WITH MOST OF THE DESERTS RECORDING MINIMUM RH VALUES BETWEEN 20 AND 30 PERCENT. A STEADY SOUTHWEST FLOW ALOFT WILL LEAD TO GRADUAL DRYING AND WARMING CONDITIONS OVER THE WEEKEND AND INTO EARLY NEXT WEEK. BY SUNDAY THERE WILL BE JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE HIGHER TERRAIN EAST OF PHOENIX WITH PARTLY TO MOSTLY SUNNY SKIES EXPECTED ELSEWHERE. DESPITE THE DRYING TREND...MINIMUM RH VALUES WILL STAY ON THE ELEVATED SIDE AND SHOULD MOSTLY RANGE FROM 15 TO 25 PERCENT. NO STRONG WINDS ARE EXPECTED THROUGH THE PERIOD...MAINLY NORMAL DIURNAL WINDS FAVORING THE SOUTH TO SOUTHWEST LESS THAN 15 MPH. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH UNTIL 6 PM MST THIS EVENING AZZ022>024. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...PERCHA AVIATION....MEYERS FIRE WEATHER...CB
Hazardous weather outlook, Aug 19, 3:47 AM MST, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 347 AM MST TUE AUG 19 2014 AZZ020>028-CAZ031-201100- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 347 AM MST TUE AUG 19 2014 /347 AM PDT TUE AUG 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID- AUGUST) APPROACHING FROM THE NORTHWEST AND INCREASING MOISTURE FROM THE SOUTH WILL ALLOW WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO DEVELOP TODAY...WITH THE BEST CHANCES FOR RAINFALL TO BE FROM THE MID-MORNING INTO THE EARLY AFTERNOON HOURS. HEAVY RAIN...LOCALIZED FLOODING AND STRONG GUSTY WINDS ARE THE PRIMARY WEATHER HAZARDS ASSOCIATED WITH ANY STORMS THAT DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE COMBINATION OF A UPPER LEVEL LOW CENTER MOVING EASTWARD OVER THE REGION AND LINGERING MONSOON MOISTURE WILL KEEP THE THREAT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS GOING THROUGH THE END OF THE WORKWEEK...WITH THE HIGHER TERRAIN NORTH AND EAST OF PHOENIX SEEING THE BEST CHANCE OF STORMS. DRIER AIR MOVING IN FROM THE WEST WILL REDUCE THE CHANCES FOR STORMS OVER THE UPCOMING WEEKEND,,,AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 19, 12:13 PM MST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1213 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM FLASH FLOOD 2 SSE WITTMANN 33.75N 112.52W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
PHOENIX FIRE DEPARTMENT DISPATCHED TO ASSIST WITH
ONGOING WATER RESCUE.
&&
EVENT NUMBER PSR1400228
MCLANELocal storm report, Aug 19, 12:19 PM MST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1219 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM FLASH FLOOD 4 S DESERT RIDGE MARKET 33.62N 111.98W
08/19/2014 MARICOPA AZ TRAINED SPOTTER
51 AND BELL ROAD REPORTS 1 INCH RAINFALL IN 14 MINUTES.
&&
EVENT NUMBER PSR1400229
WATERSLocal storm report, Aug 19, 12:41 PM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1241 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLASH FLOOD 2 NW ANTHEM 33.87N 112.16W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400230
MCLANESpecial weather statement, Aug 19, 1:23 PM MST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 123 PM MST TUE AUG 19 2014 AZZ024-028-192115- PINAL AZ- 123 PM MST TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 215 PM MST AT 121 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FLORENCE JUNCTION...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... FLORENCE JUNCTION... QUEEN VALLEY... BOYCE THOMPSON ARBORETUM... SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3339 11113 3314 11114 3315 11153 3336 11151 TIME...MOT...LOC 2023Z 271DEG 8KT 3327 11140 WOODALL
Local storm report, Aug 19, 1:42 PM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
142 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 5 N DESERT RIDGE MARKET 33.75N 111.98W
08/19/2014 M1.99 INCH MARICOPA AZ TRAINED SPOTTER
MEASURED FROM 600AM TO 130PM
&&
EVENT NUMBER PSR1400231
JSLocal storm report, Aug 19, 2:11 PM MST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
211 PM MST TUE AUG 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD 2 NNW NEW RIVER 33.94N 112.14W
08/19/2014 MARICOPA AZ FIRE DEPT/RESCUE
WATER RESCUE CONDUCTED BY PHOENIX FIRE DEPARTMENT
&&
EVENT NUMBER PSR1400232
MCLANEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:05 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Aug 19, 6:27 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 108 min |
| Aug 19, 6:52 AM MST | Flash Flood Watch | PSR | 11 hr | |
| Aug 19, 7:08 AM MST | Flash Flood Warning | PSR | Maricopa | 112 min |
| Aug 19, 9:03 AM MST | Flash Flood Warning | PSR | Maricopa | 117 min |
| Aug 19, 10:06 AM MST | River Flood Warning | PSR | Maricopa | 10 hr |
| Aug 19, 10:10 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 11:05 AM MST | Flash Flood Warning | PSR | Maricopa | 115 min |
| Aug 19, 11:39 AM MST | Special Weather Statement | PSR | Maricopa | 51 min |
| Aug 19, 12:11 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 19, 1:07 PM MST | Flash Flood Warning | PSR | Maricopa | 113 min |
| Aug 19, 1:13 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa, Pinal | 2 hr |
| Aug 19, 1:23 PM MST | Special Weather Statement | PSR | Pinal | 52 min |
| Aug 19, 1:30 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Aug 19, 2:55 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Aug 19, 3:02 PM MST | Flash Flood Warning | PSR | Maricopa | 118 min |
| Aug 19, 3:17 PM MST | Areal Flood Advisory | PSR | Gila | 118 min |
| Aug 19, 4:17 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.